# SDR JIKA2014090401

- Difficulty date: September 4, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N961CA
- Make and model: Piper PA-31-350
- Aircraft serial: 317652014
- Aircraft time: 21,382 hours, 25,354 cycles
- Engine: Lyc TIO540J2B
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Part number: LW12463
- Part serial: DAN00088
- Condition: Leaking
- Location: Lt Engine
- Part time: 809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT LT ENG LOST MANIFOLD PRESS DROPPED TO 27 INCHES, PILOT DECLARED AN EMER & DIVERTED & LANDED AT WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING REVEALED FAULTY TURBOCHARGER ON LT ENG.  R & R TURBOCHARGER & PERFORMED OPERATIONAL CHECK OF ENG.  ALL PERFORMANCE CHECKS WERE NORMAL.
